# SDR SWIA2018091245057

- Difficulty date: August 6, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 43,133 hours, 36,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB CORRODED AT UPPER END.  (C-CHECK) RO: 09/11/2018. REMOVED AND REPLACED PAX DOOR FWD WEB IAW SRM.
